Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms! FaithT

Posted by Jiggitykid on September 3, 2004, at 7:46:57

In reply to Re: Effexor withdrawal symptoms! Jiggitykid, posted by FaithT on September 1, 2004, at 18:21:07

Bless your heart, Faith! What a sweet post. I am praying for you and for peace in your heart. It is a struggle, dealing with fear of the unknown. That is something I have in my own life. My husband is one of those, "Why worry?" kind of people. I admire that. Counseling helped me so much; I hope that it will help you, too. If you don't feel comfortable with the counselor you find, then move on to the next. If the counselor doesn't "get" you or is talking more than listening, then by all means, it is your right and imperative to find one that works for you.

Take care!!

> Dear Jiggity~
> You know...what you said is so true. Faith is my middle name...yet I have very little. It's ironic, isn't it?
> I have never thought of seeking out a Christian Counsellor, but that's a REALLY great idea. I never even knew they existed, but I'm going to check into the sight you recommended. THANK YOU!!
> Hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jiggitykid thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385936.html